# SDR COM31036

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER HAS BLADE TIP DAMAGE.  REPLACED PROPELLER.
